Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jan 18, 2016, 12:12 PM EST for Oswego County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 18, 2016, 12:12 PM EST (17:12 UTC)
- Expired
- Jan 18, 2016, 1:00 PM EST
- In force
- 48 min
- Issued by
- NWS Buffalo, NY
County Oswego County, NY
The radar
The Ft Drum radar (KTYX), 73 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
521
WWUS81 KBUF 181712
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1212 PM EST MON JAN 18 2016
NYZ004>006-181800-
WAYNE-OSWEGO-NORTHERN CAYUGA-
1212 PM EST MON JAN 18 2016
...A BAND OF INTENSE LAKE EFFECT SNOW WILL CONTINUE TO IMPACT
CAYUGA...SOUTHERN OSWEGO AND NORTHEASTERN WAYNE COUNTIES...
AT 1206 PM EST...A NARROW 10 TO 15 MILE WIND BAND OF INTENSE LAKE
EFFECT SNOW PRODUCING SNOW FALL RATES OF 3 TO 5 INCHES PER HOUR
EXTENDED FROM WOLCOTT THROUGH FAIR HAVEN TO FULTON. THIS BAND WILL
REMAIN NEARLY STATIONARY THROUGH 2 PM.
WINDS IN EXCESS OF 30 MPH WITH THIS BAND OF LAKE EFFECT SNOW WILL
PRODUCE CONSIDERABLE BLOWING SNOW WITH NEAR WHITEOUT CONDITIONS.
LOCATIONS IMPACTED INCLUDE...
FULTON...FAIR HAVEN BEACH STATE PARK...CENTRAL SQUARE...BATTLE ISLAND
STATE PARK...CHIMNEY BLUFFS STATE PARK...VOLNEY...CONSTANTIA...WEST
MONROE...PALERMO AND STERLING.
THIS INCLUDES INTERSTATE 81 NEAR EXIT 32.
DRIVING WITHIN THIS BAND WILL BE VERY DIFFICULT WITH SNOW COVERED
ROADS AND VERY POOR VISIBILITY. SLOW DOWN AND BE PREPARED FOR
SEVERE WINTER WEATHER DRIVING CONDITIONS.
LAT...LON 4315 7588 4320 7608 4323 7610 4327 7620
4324 7621 4322 7619 4320 7622 4324 7627
4320 7628 4323 7631 4323 7648 4318 7648
4328 7693 4334 7671 4331 7671 4341 7663
4334 7588 4333 7589 4332 7586
$$
TMAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jan 18, 9:54 AM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Jan 18, 9:54 AM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
954 AM EST MON JAN 18 2016
.SYNOPSIS...
LOCALLY HEAVY LAKE EFFECT SNOW WILL CONTINUE SOUTHEAST OF LAKES ERIE
AND ONTARIO TODAY AND TONIGHT BEFORE SLOWLY DIMINISHING IN INTENSITY
TUESDAY AND WEDNESDAY. OUTSIDE OF THE LAKE EFFECT SNOW A FEW
SCATTERED SNOW SHOWERS WILL BRING MINOR ACCUMULATIONS. HIGH PRESSURE
WILL BUILD ACROSS THE REGION BY THE END OF THE WEEK AND FINALLY SHUT
DOWN THE LAKE EFFECT SNOW COMPLETELY. TEMPERATURES WILL BE WELL BELOW
NORMAL AT THE START OF THE WEEK BEFORE RETURNING TO NEAR AVERAGE BY
THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
RADAR IMAGERY AND SATELLITE OBSERVATIONS THIS MORNING CONTINUE TO
SHOW WELL-DEVELOPED LAKE EFFECT SNOW BANDS SOUTHEAST OF BOTH LAKES
ERIE AND ONTARIO. FOLLOWING RADAR/SAT TRENDS... EXPECT THE LAKE
ONTARIO BAND TO INCREASE IN STRENGTH TODAY UPSTREAM CONNECTIONS TO
LAKE HURON (AND MARGINALLY BACK TO SUPERIOR) BECOME BETTER
ESTABLISHED. SNOWFALL RATES WILL PUSH 1 TO 2 INCHES PER HOUR AT
TIMES THROUGH MID-DAY. THIS ALSO WILL COINCIDE WITH THE INLAND
EXTENT OF THE BAND SHIFTING NORTHWARD A BIT TO CLIP SOUTHERN OSWEGO
COUNTY/ FULTON AREA FOR A FEW HOURS. EVEN WITH THIS...EXPECT THE
BAND WILL CONTINUE TO HUG THE SOUTHERN LAKE SHORE... SO ALL
LOCATIONS IN THE WARNINGS/ADVISORIES SOUTH OF THE LAKE WILL CONTINUE
TO SEE SNOW THROUGH THE DAY. OFF OF LAKE ERIE... A LAKE EFFECT BAND
OVER CHAUTAUQUA AND CATTARAUGUS COUNTIES HAS BECOME DOMINATE LATE
THIS MORNING... AND WILL CONTINUE TO PREVAIL WITH SNOWFALL RATES
LOCALLY 1 TO 2 INCHES AN HOUR THERE... WHILE SOUTHERN ERIE AND
WYOMING COUNTIES WILL SEE A BRIEF HIATUS FROM THE LAKE EFFECT SNOW
INTO MID-DAY.
A POTENT MID LEVEL CLOSED LOW WILL MOVE ACROSS SOUTHERN ONTARIO
TODAY BEFORE ACCELERATING INTO THE CANADIAN MARITIMES TONIGHT. THIS
FEATURE HAS DELIVERED A FRESH BATCH OF ARCTIC AIR WHICH WILL
CONTINUE TO SUPPORT A STRONG LAKE RESPONSE SOUTHEAST OF BOTH LAKES
TODAY AND TONIGHT. THE LARGE SCALE PATTERN MATCHES CLOSELY TO SOME
SIGNIFICANT LAKE EFFECT SNOW EVENTS OF THE PAST ACROSS THE
CHAUTAUQUA RIDGE AND AREAS SOUTHEAST OF LAKE ONTARIO.
LAKE INDUCED INSTABILITY PEAKS TODAY WITH EQUILIBRIUM LEVELS AROUND
15K FEET AS A NOTABLE COLD POOL IN THE MID LEVELS CROSSES THE LOWER
LAKES. THE EQUILIBRIUM LEVELS REMAIN HIGH INTO THIS EVENING BEFORE
COMING DOWN QUICKLY TUESDAY MORNING AS THE MID LEVEL COLD POOL MOVES
AWAY. THE LOW LEVELS WILL REMAIN COLD INTO TUESDAY AND CONTINUE TO
SUPPORT LAKE EFFECT SNOW...BUT WITH THE QUICKLY LOWERING CAP EXPECT
SNOWFALL RATES TO BE MUCH LESS INTENSE AFTER DAYBREAK TUESDAY.
OFF LAKE ERIE...
LAKE EFFECT SNOW WILL REMAIN LARGELY STEADY STATE TODAY AND TONIGHT
IN REGARDS TO BANDING POSITION...WITH WESTERLY OR WNW FLOW
SUPPORTING MULTIPLE BANDS MAINLY ACROSS CHAUTAUQUA AND CATTARAUGUS
COUNTIES...WITH THE NORTHERN EDGE ALSO CLIPPING FAR SOUTHERN ERIE
AND SOUTHWEST WYOMING COUNTIES. RELATIVELY STRONG FLOW...AMPLE
MOISTURE AND INSTABILITY WILL ALLOW SOME OF THE LAKE SNOW TO EXTEND
INLAND ACROSS ALLEGANY COUNTY AS WELL. GIVEN THE SOMEWHAT SHORTER
WESTERLY FETCH...EXPECT SNOWFALL RATES TO REMAIN MANAGEABLE WITH UP
TO AN INCH PER HOUR AT TIMES IN NARROW BANDS WHICH BECOME MORE
DOMINANT.
THE WIND DIRECTION WILL TEND TO DIRECT THE HIGHER SNOWFALL AMOUNTS
ACROSS THE HIGHER TERRAIN OF THE CHAUTAUQUA RIDGE WITH UPSLOPE FLOW
PLAYING AN IMPORTANT ROLE IN ENHANCING THE SNOWFALL...WITH MUCH LESS
ACCUMULATION ALONG THE LAKE ERIE SHORE INCLUDING THE NYS THRUWAY
CORRIDOR. EXPECT ADDITIONAL ACCUMULATIONS OF 5-9 INCHES TODAY AND
ANOTHER 4-7 INCHES TONIGHT IN PERSISTENT BANDS. THIS WILL BRING
STORM TOTALS INTO THE 15 TO 20 INCH RANGE IN PERSISTENT SNOWS FROM
SUNDAY THROUGH TUESDAY MORNING.
OFF LAKE ONTARIO...
THE MAIN BAND OF SNOW WILL RE-ORGANIZE LATER THIS MORNING ACROSS
NORTHEAST WAYNE...NORTHERN CAYUGA...AND SOUTHERN OSWEGO COUNTIES AND
REMAIN IN THIS AREA THROUGH THE AFTERNOON. INITIALLY THIS BAND WILL
NOT HAVE MUCH UPSTREAM CONNECTION...BUT NONETHELESS WITH STRONG
INSTABILITY IT MAY OCCASIONALLY PRODUCE 1 TO 2 INCH PER HOUR
SNOWFALL RATES. EXPECT ACCUMULATIONS OF 5 TO 9 INCHES TODAY IN THE
MORE PERSISTENT BANDS IN THIS AREA. FARTHER WEST...EXPECT LAKE EFFECT
SNOW TO INCREASE ALONG THE LAKESHORE IN NIAGARA AND ORLEANS COUNTIES
AS WELL TODAY AS AN UPSTREAM CONNECTION TO LAKE HURON DEVELOPS. SOME
LIGHT SNOW WILL ALSO INCREASE ALONG THE MONROE COUNTY SHORE...BUT
ACCUMULATIONS THROUGH TODAY SHOULD BE MINOR IN THE ROCHESTER AREA
WITH 1 TO 2 INCHES ALONG THE LAKESHORE...AND UP TO 3 INCHES ACROSS
PARTS OF NIAGARA AND ORLEANS COUNTIES.
THIS EVENING THE UPSTREAM CONNECTION TO LAKE HURON WILL CONTINUE TO
MATURE AND DRIFT EAST...WITH SNOW INCREASING ALONG THE LAKESHORE IN
ORLEANS AND MONROE COUNTIES.
OVERNIGHT MESOSCALE MODEL GUIDANCE SUGGESTS THE UPSTREAM CONNECTION
TO LAKE HURON WILL MIGRATE EAST AND LINK UP WITH THE MAIN LAKE
ONTARIO BAND. THIS SHOULD PRODUCE A PERIOD OF HEAVY SNOW ALONG THE
SOUTH SHORE OF THE LAKE FROM THE MONROE COUNTY SHORELINE AND EASTERN
SUBURBS OF ROCHESTER EAST ACROSS WAYNE COUNTY...WITH THIS BAND
EVENTUALLY EXTENDING INTO NORTHERN CAYUGA COUNTY AND POSSIBLY FAR
SOUTHERN OSWEGO COUNTY AS WELL. SNOWFALL RATES OF 1 TO 2 INCHES PER
HOUR ARE POSSIBLE AT TIMES AS THIS BAND MATURES. EXPECT ADDITIONAL
ACCUMULATIONS OF 6-10 INCHES IN THE MOST PERSISTENT BANDS TONIGHT
FROM NEAR IRONDEQUOIT BAY EAST ACROSS WAYNE AND NORTHERN CAYUGA
COUNTIES. ANOTHER 2-3 INCHES MAY FALL FARTHER WEST ACROSS NIAGARA
AND ORLEANS COUNTIES.
STORM TOTALS FROM SUNDAY THROUGH TUESDAY ARE EXPECTED TO REACH 15 TO
20 INCHES IN A CORRIDOR FROM WAYNE COUNTY INTO NORTHERN CAYUGA
COUNTY...WITH 6 TO 12 INCHES ACROSS PORTIONS OF OSWEGO COUNTY AND
THE TUG HILL AND ALSO THE MONROE COUNTY SHORELINE AND EASTERN
SUBURBS OF ROCHESTER.
TEMPERATURES WILL BE NOTABLY COLDER TODAY...WITH HIGHS ONLY IN THE
UPPER TEENS AT LOWER ELEVATIONS AND LOWER TEENS HIGHER TERRAIN. LOWS
TONIGHT WILL BE IN THE LOW TO MID TEENS ON THE LAKE PLAINS AND
SINGLE NUMBERS HIGHER TERRAIN. TEMPERATURES WILL DROP TO NEAR ZERO
EAST OF LAKE ONTARIO. THE COMBINATION OF COLD AND SOME WIND MAY
ALLOW WIND CHILLS TO APPROACH 15 TO 20 BELOW ZERO ACROSS THE NORTH
COUNTRY LATE TONIGHT AND EARLY TUESDAY.
&&
.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
THE 500MB PATTERN OVER THE GREAT LAKES ON TUESDAY WILL FEATURE SOME
LINGERING TROUGHING OVER THE EASTERN LAKES WITH A SHORTWAVE RIDGE
OVER THE WESTERN LAKES. AS THE CORE OF THE COLDEST AIR ALOFT DEPARTS
TO THE NORTHEAST WITH THE CUT-OFF LOW...RIDGING AND WARMING
TEMPERATURES ALOFT ALONG WITH A BUILDING SURFACE HIGH OVER THE LAKES
WILL BEGIN A STEADY WEAKENING OF THE LAKE BANDS THROUGH THURSDAY.
NAM FORECAST EQUILIBRIUM LEVELS WILL FALL BELOW 10KFT ON TUESDAY
THEN DOWN TO OR BELOW 5KFT TUESDAY NIGHT THROUGH THURSDAY. 00Z NAM
BUFKIT TIME-HEIGHT PROFILES SHOW THERE WILL STILL BE MOISTURE AND
LIFT INTERSECTING THE DENDRITIC SNOW GROWTH ZONE SO NOT EXPECTING
SNOW TO END BUT FEEL THAT WITH THE LOW-TOPPED LAKE EFFECT CLOUDS
THAT SNOW RATES WILL FALL OFF SIGNIFICANTLY. IN TERMS OF SNOW FALL
AMOUNTS...36-HOUR TOTALS FROM 7A TUE TO 7PM WEDNESDAY ARE ONLY
EXPECTED TO RANGE FROM 3-4 INCHES OVER THE CHAUTAUQUA RIDGE AND 4-6
ADDITIONAL INCHES SOUTHEAST OF LAKE ONTARIO UNDER A PERSISTENT 290-
300 DEGREE STEERING FLOW.
GUSTY WINDS ARE LIKELY ON TUESDAY AS A TIGHT PRESSURE GRADIENT LIES
ACROSS THE FORECAST AREA BETWEEN A RETROGRADING LOW NEAR LABRADOR
AND ARCTIC-SOURCED SURFACE HIGH SETTLING ACROSS THE UPPER MIDWEST
AND WESTERN LAKES. EXPECT GUSTS TO REMAIN SUB-ADVISORY LEVEL BUT
SOME BLOWING SNOW ESPECIALLY NEAR THE LAKE BANDS MAY CAUSE REDUCED
VISIBILITY AND DRIFTING. OUTSIDE OF THE WEAKENING LAKE EFFECT AREAS
EXPECT JUST SOME SCATTERED LIGHT SNOW SHOWERS AT TIMES. MODELS SHOW
A WEAK DISTURBANCE PASSING OVER THE FORECAST AREA WEDNESDAY NIGHT
THAT COULD BRING A FRESH DUSTING TO AN INCH AREAWIDE. TEMPERATURES
THROUGH THE MIDDLE OF THE WEEK WILL AVERAGE 5 OR SO DEGREES BELOW
NORMAL WITH THE COLDEST DAY BEING TUESDAY. HIGHS WILL AVERAGE IN THE
LOW 20S TUESDAY THEN MID 20S WEDNESDAY AND THURSDAY EXCEPT IN THE
TYPICAL COLDER SPOTS. LOWS WILL DROP INTO THE TEENS AND SINGLE
DIGITS EACH NIGHT.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
00Z GFS AND ECMWF MODELS REMAIN IN GOOD AGREEMENT WITH THE TRACK OF
A POTENTIALLY SIGNIFICANT COASTAL STORM PASSING JUST SOUTHEAST OF
THE MID-ATLANTIC STATES FRIDAY AND SATURDAY. ON SUCH A TRACK...THE
WORST EFFECTS OF THIS SYSTEM WOULD REMAIN TO OUR SOUTH ALONG THE I-
95 CORRIDOR... WITH A LITTLE LIGHT SNOW POSSIBLY REACHING AREAS
SOUTH OF LAKE ONTARIO DURING THE FRIDAY-SATURDAY TIME FRAME.
THE GFS IS FURTHER NORTHWEST WITH THE PLUME OF SYNOPTIC MOISTURE
THAN THE ECMWF MODEL SHOWING THE POSSIBILITY OF SOME LIGHT SNOW
MAINLY SOUTHEAST OF A BUFFALO TO WATERTOWN LINE WHILE THE ECMWF
KEEPS THE MOISTURE TOO FAR SOUTH FOR ANY SNOW CONCERNS. HAVE BUMPED
POPS A FEW POINTS THIS MORNING TO SHOW A REVISED BLEND OF THE MOST
RECENT OPERATIONAL GUIDANCE WHICH LEAVES A LOW CHANCE OF SNOW LATE
THIS WEEK. FOLLOWING THE PASSAGE OF THIS SYSTEM...HIGH PRESSURE AND
DRIER AIR SHOULD BUILD ACROSS THE REGION FOR SATURDAY NIGHT AND
SUNDAY...RESULTING IN WHAT SHOULD BE A QUIET AND DRY END TO THIS
PERIOD.
TEMPERATURE-WISE...READINGS SHOULD CONTINUE A SLOW CLIMB THROUGH
THE END OF THE WEEK AND UPCOMING WEEKEND...WITH DAYTIME HIGHS
EVENTUALLY REACHING NORMAL LEVELS IN THE UPPER 20S AND LOWER 30S
BY SUNDAY.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
LAKE SNOW WILL BE PERSISTENT ACROSS THE WESTERN SOUTHERN TIER
INCLUDING KJHW AND ALSO SOUTHEAST OF LAKE ONTARIO WITH LOCAL
IFR/VLIFR. THE SNOW SHOULD BE MAINLY NORTH AND EAST OF KROC THROUGH
THE MORNING...WITH INCREASING CHANCES OF IFR THIS AFTERNOON AND
EVENING AS BANDING FROM LAKE HURON ENHANCES THE SNOW ON THE WESTERN
AND CENTRAL PORTION OF LAKE ONTARIO.
MORE OF THE SAME TONIGHT WITH LAKE EFFECT SNOW FOCUSING MAINLY
ACROSS THE WESTERN SOUTHERN TIER AND SOUTHEAST OF LAKE ONTARIO WITH
LOCAL IFR/VLIFR. SOME SNOW WILL CONTINUE TO CLIP KROC...BUT THE
LOWEST CONDITIONS SHOULD REMAIN EAST OF THE AIRFIELD.
OTHERWISE OUTSIDE OF THE MAIN LAKE EFFECT SNOW AREAS EXPECT A MIX OF
VFR AND MVFR CIGS WITH A FEW FLURRIES AND LIGHT SNOW SHOWERS. GIVEN
THE COLD AND STRONG INSTABILITY...IT IS POSSIBLE THAT A FEW ROUGE
LAKE HURON BANDS MAY PRODUCE LOCAL IFR ACROSS WESTERN NY INCLUDING
NEAR KBUF AND KIAG...BUT TOO LITTLE CONFIDENCE IN PLACEMENT OR
TIMING OF THIS FEATURE TO INCLUDE IN THE FORECASTS JUST YET.
OUTLOOK...
TUESDAY...IFR IN LAKE EFFECT SNOW SOUTHEAST OF THE LAKES...MVFR/VFR
WITH A CHANCE OF SNOW SHOWERS ELSEWHERE.
WEDNESDAY...MVFR/IFR IN DIMINISHING LAKE EFFECT SNOWS SOUTHEAST OF
THE LAKES...MAINLY VFR ELSEWHERE.
THURSDAY...MVFR/VFR WITH A CHANCE OF LAKE EFFECT SNOW SHOWERS
SOUTHEAST OF THE LAKES.
FRIDAY...MAINLY VFR.
&&
.MARINE...
STRONG WESTERLIES WILL CONTINUE TODAY AND TONIGHT ON BOTH LAKES AS A
STRONG AREA OF LOW PRESSURE SPINS OVER THE CANADIAN MARITIMES WHILE
A RELATIVELY STRONG HIGH PRESSURE BUILDS INTO THE HIGH PLAINS AND
WESTERN LAKES. WINDS MAY BRIEFLY APPROACH GALE FORCE ON THE EAST
HALF OF LAKE ONTARIO THIS AFTERNOON. A BETTER CHANCE OF GALES WILL
OCCUR TUESDAY AFTERNOON AND EVENING AS THE STRONGEST PRESSURE
GRADIENT DEVELOPS AND WINDS ALOFT INCREASE TO 40 KNOTS OVER THE
LAKE. THE ARCTIC AIR OVER THE RELATIVELY WARMER LAKE WATERS WILL
PRODUCE IDEAL MIXING. WITH THIS IN MIND WE HAVE RAISED A GALE WATCH
FOR TUESDAY AFTERNOON AND EVENING ON THE EAST HALF OF LAKE
ONTARIO...OTHERWISE HIGH END SMALL CRAFT ADVISORIES CONTINUE ON LAKE
ERIE AND ONTARIO THROUGH THE MIDDLE OF THE WEEK. HIGH PRESSURE WILL
FINALLY BRING DIMINISHING WINDS AND WAVE ACTION BY THURSDAY AND
FRIDAY.
THE COMBINATION OF 30 KNOT WINDS...WAVE ACTION...AND COLD
TEMPERATURES WILL PRODUCE SOME FREEZING SPRAY...BUT IT DOES NOT
APPEAR TO REACH THE CRITERIA FOR A HEAVY FREEZING SPRAY WARNING.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW WARNING UNTIL 7 AM EST TUESDAY FOR NYZ012-019-
020-085.
LAKE EFFECT SNOW WARNING UNTIL 7 PM EST TUESDAY FOR NYZ003>006.
LAKE EFFECT SNOW ADVISORY UNTIL 7 PM EST TUESDAY FOR NYZ001-
002.
LAKE EFFECT SNOW ADVISORY UNTIL 7 AM EST TUESDAY FOR NYZ021.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR LEZ040-041.
GALE WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT FOR LOZ043>045-063>065.
SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR
LOZ043>045.
SMALL CRAFT ADVISORY UNTIL 1 PM EST WEDNESDAY FOR LOZ042.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...CHURCH/HITCHCOCK
SHORT TERM...SMITH
LONG TERM...JJR/SMITH
AVIATION...HITCHCOCK
MARINE...HITCHCOCKHazardous weather outlook, Jan 18, 6:29 AM EST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 629 AM EST MON JAN 18 2016 NYZ001-002-191130- NIAGARA-ORLEANS- 629 AM EST MON JAN 18 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-019-020-085-191130- WYOMING-CHAUTAUQUA-CATTARAUGUS-SOUTHERN ERIE- 629 AM EST MON JAN 18 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ003-191130- MONROE- 629 AM EST MON JAN 18 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004-005-191130- WAYNE-NORTHERN CAYUGA- 629 AM EST MON JAN 18 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006-191130- OSWEGO- 629 AM EST MON JAN 18 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 7 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ042-062-191130- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 629 AM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-191130- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- 629 AM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-191130- JEFFERSON-LEWIS- 629 AM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. LATE TONIGHT THE COMBINATION OF TEMPERATURES IN THE SINGLE DIGITS AND BREEZY WINDS MAY PUSH WIND CHILL TEMPERATURES DOWN TO AROUND 15 TO 20 BELOW ZERO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. EARLY TUESDAY WIND CHILL TEMPERATURES MAY RANGE FROM 15 TO 20 BELOW ZERO BEFORE RECOVERING BY THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ010-011-191130- NORTHERN ERIE-GENESEE- 629 AM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ013-014-191130- LIVINGSTON-ONTARIO- 629 AM EST MON JAN 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ021-191130- ALLEGANY- 629 AM EST MON JAN 18 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LOZ043>045-063>065-191130- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 629 AM EST MON JAN 18 2016 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
In the hours before
Local storm report, Jan 18, 9:28 AM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
928 AM EST MON JAN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM SNOW 8 NNW REDFIELD 43.64N 75.89W
01/18/2016 M19.0 INCH OSWEGO NY COCORAHS
&&
EVENT NUMBER BUF1600329
SJWLocal storm report, Jan 18, 9:39 AM EST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
939 AM EST MON JAN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 4 SSE LACONA 43.60N 76.04W
01/18/2016 M10.1 INCH OSWEGO NY COCORAHS
24 HOUR SNOWFALL.
0747 AM SNOW ALLEGANY 42.09N 78.49W
01/18/2016 M4.0 INCH CATTARAUGUS NY PUBLIC
0800 AM SNOW 2 SE GLENWOOD 42.60N 78.64W
01/18/2016 M5.2 INCH ERIE NY COCORAHS
24 HOUR SNOWFALL.
0830 AM SNOW HUMPHERY 42.20N 78.53W
01/18/2016 M3.8 INCH CATTARAUGUS NY TRAINED SPOTTER
0842 AM SNOW 1 NNE FRANKLINVILLE 42.34N 78.45W
01/18/2016 M7.5 INCH CATTARAUGUS NY COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER BUF1600355
EVENT NUMBER BUF1600356
EVENT NUMBER BUF1600357
EVENT NUMBER BUF1600358
EVENT NUMBER BUF1600359
SJWLocal storm report, Jan 18, 9:48 AM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
948 AM EST MON JAN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM SNOW SARDINIA 42.53N 78.50W
01/18/2016 M9.1 INCH ERIE NY FIRE DEPT/RESCUE
&&
EVENT NUMBER BUF1600360
CHURCHLocal storm report, Jan 18, 9:57 AM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
957 AM EST MON JAN 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM SNOW LORRAINE 43.77N 75.96W
01/18/2016 E12.0 INCH JEFFERSON NY SOCIAL MEDIA
&&
EVENT NUMBER BUF1600361
CHURCHSpecial weather statement, Jan 18, 11:00 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1100 AM EST MON JAN 18 2016
NYZ004>006-181700-
WAYNE-OSWEGO-NORTHERN CAYUGA-
1100 AM EST MON JAN 18 2016
...A BAND OF INTENSE LAKE EFFECT SNOW WILL IMPACT CAYUGA...
SOUTHWESTERN OSWEGO AND NORTHEASTERN WAYNE COUNTIES...
AT 1055 AM EST...A NARROW 10 TO 15 MILE WIDE BAND OF INTENSE LAKE
EFFECT SNOW PRODUCING SNOW FALL RATES IN EXCESS OF 3 INCHES PER HOUR
EXTENDED FROM WOLCOTT THROUGH FAIR HAVEN TO FULTON.
WINDS IN EXCESS OF 30 MPH WITH THIS BAND OF LAKE EFFECT SNOW WILL
PRODUCE CONSIDERABLE BLOWING SNOW WITH NEAR WHITEOUT CONDITIONS.
LOCATIONS IMPACTED INCLUDE...
FULTON...FAIR HAVEN BEACH STATE PARK...CENTRAL SQUARE...BATTLE ISLAND
STATE PARK...CHIMNEY BLUFFS STATE PARK...VOLNEY...PALERMO...
STERLING...PHOENIX AND IRA.
BE PREPARED FOR SNOW COVERED ROADS AND VERY POOR VISIBILITY. SLOW
DOWN AND ALLOW EXTRA TIME WHEN TRAVELING.
LAT...LON 4324 7615 4327 7621 4322 7619 4320 7621
4324 7627 4322 7626 4320 7628 4323 7631
4323 7648 4319 7648 4329 7692 4331 7678
4334 7671 4331 7671 4334 7670 4343 7660
4337 7613
TMASpecial weather statement, Jan 18, 12:12 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1212 PM EST MON JAN 18 2016
NYZ004>006-181800-
WAYNE-OSWEGO-NORTHERN CAYUGA-
1212 PM EST MON JAN 18 2016
...A BAND OF INTENSE LAKE EFFECT SNOW WILL CONTINUE TO IMPACT
CAYUGA...SOUTHERN OSWEGO AND NORTHEASTERN WAYNE COUNTIES...
AT 1206 PM EST...A NARROW 10 TO 15 MILE WIND BAND OF INTENSE LAKE
EFFECT SNOW PRODUCING SNOW FALL RATES OF 3 TO 5 INCHES PER HOUR
EXTENDED FROM WOLCOTT THROUGH FAIR HAVEN TO FULTON. THIS BAND WILL
REMAIN NEARLY STATIONARY THROUGH 2 PM.
WINDS IN EXCESS OF 30 MPH WITH THIS BAND OF LAKE EFFECT SNOW WILL
PRODUCE CONSIDERABLE BLOWING SNOW WITH NEAR WHITEOUT CONDITIONS.
LOCATIONS IMPACTED INCLUDE...
FULTON...FAIR HAVEN BEACH STATE PARK...CENTRAL SQUARE...BATTLE ISLAND
STATE PARK...CHIMNEY BLUFFS STATE PARK...VOLNEY...CONSTANTIA...WEST
MONROE...PALERMO AND STERLING.
THIS INCLUDES INTERSTATE 81 NEAR EXIT 32.
DRIVING WITHIN THIS BAND WILL BE VERY DIFFICULT WITH SNOW COVERED
ROADS AND VERY POOR VISIBILITY. SLOW DOWN AND BE PREPARED FOR
SEVERE WINTER WEATHER DRIVING CONDITIONS.
LAT...LON 4315 7588 4320 7608 4323 7610 4327 7620
4324 7621 4322 7619 4320 7622 4324 7627
4320 7628 4323 7631 4323 7648 4318 7648
4328 7693 4334 7671 4331 7671 4341 7663
4334 7588 4333 7589 4332 7586
TMAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 3:37 AM EST | Gale Watch | BUF | 12 hr | |
| Jan 18, 11:00 AM EST | Special Weather Statement | BUF | Oswego | 60 min |
| Jan 18, 3:46 PM EST | Gale Warning | BUF | 32 hr | |
| Jan 18, 3:46 PM EST | Heavy Freezing Spray Warning | BUF | 26 hr |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.